Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2007 (2007), Article ID 13437, 6 pages
http://dx.doi.org/10.1155/2007/13437
Research Article

Hyers-Ulam-Rassias and Ulam-Gavruta-Rassias Stabilities of an Additive Functional Equation in Several Variables

Department of Mathematics, Faculty of Science, Chulalongkorn University, Bangkok 10330, Thailand

Received 1 June 2007; Revised 12 June 2007; Accepted 24 June 2007

Academic Editor: Martin J. Bohner

Copyright © 2007 Paisan Nakmahachalasint. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Paisan Nakmahachalasint, “Hyers-Ulam-Rassias and Ulam-Gavruta-Rassias Stabilities of an Additive Functional Equation in Several Variables,” International Journal of Mathematics and Mathematical Sciences, vol. 2007, Article ID 13437, 6 pages, 2007. doi:10.1155/2007/13437